# SDR FDEA201411253900

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 97,485 hours, 36,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602243
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1310 RBL 27.50 SEAT TRACK DAMAGED.  R & R DAMAGED SECTION OF SEAT TRACK IAW SRM 53-70-00 VOL 1.
